Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: New to taking Effexor JessieLynn

Posted by LynnPerley on June 13, 2002, at 16:34:23

In reply to New to taking Effexor, posted by JessieLynn on June 13, 2002, at 12:13:43

I have gained a few pounds but I attribute it to lack of exercise, not the medication.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LynnPerley thread:13781
URL: http://www.dr-bob.org/babble/20020609/msgs/109715.html